# SDR ASAA2018121197275

- Difficulty date: November 29, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 38,095 hours, 11,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Bs 800-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SCUFF PLATE THRESHOLD WEB CORRODED. GROUNDED - YES. REMOVE CORROSION ON AFT CARGO COMPARTMENT SCUFF PLATE THRESHOLD WEB AND WAS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-60-15. REMOVED DAMAGED WEB IAW B737-800 SRM 51-40-02. LOCATED, DRILLED AND INSTALLED NEW WEB PART #146A8123U25 PO# 932018.5 IAW BOEING DWG #146A8340 REV-. ORG MAT.045, REMOVED .008, .037 REMAINS DOT REMOVED.
